# SDR IPXA10M60881

- Difficulty date: June 17, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112
- Condition: Cracked
- Location: Sta 1531 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON SPLICE FITTING IS CRACKED AT STA 1531/5-123 AND L24R.  REMOVED LONGERON SPLICE FITTING AT STA 1531/5-123 AND L24R.  FABRICATED AND INSTALLED SPICE FITTING REF DWG A6A7112 AND SRM 51-33-01, PG 36, TABLE 13.
